Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 137, NWS Wichita, KS

August 8, 2007Kingman County, Reno County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Aug 8, 2007, 9:25 PM CDT for Kingman County, Reno County, Kansas. It was in force for 65 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2007, 9:25 PM CDT (02:25 UTC)
Expired
Aug 8, 2007, 10:30 PM CDT
In force
65 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

Counties Kingman County, KS, Reno County, KS

The radar

The Wichita radar (KICT), 67 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 9:28 PM CDTHAIL 13 S Cunningham, KSRAINING HEAVILY.
Aug 8, 9:46 PM CDTTSTM WND DMG4 S Hutchinson, KSREPORTS OF POWER OUTAGES IN THE SOUTHERN HALF OF HUTCHINSON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 2.4 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2007-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2596 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2007-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2596 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
1856 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 090225
SVRICT
KSC095-155-090330-
/O.NEW.KICT.SV.W.0137.070809T0225Z-070809T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
925 PM CDT WED AUG 8 2007

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS.
  RENO COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 1030 PM CDT.

* AT 922 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO QUARTER SIZE
  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 7 MILES NORTH OF HAVEN TO 6 MILES SOUTH
  OF CUNNINGHAM...AND MOVING EAST AT 25 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  ABBYVILLE...ARLINGTON...CUNNINGHAM...HAVEN...KINGMAN...LANGDON...MT
  VERNON...NASHVILLE...PARTRIDGE...PENALOSA...PLEVNA...PRETTY
  PRAIRIE...SOUTH HUTCHINSON...SYLVIA...TURON...YODER...CHENEY LAKE.

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.

LAT...LON 3805 9847 3739 9844 3779 9770 3806 9771

$$

CHANCE
3 follow-up statements
000 
WWUS53 KICT 090240
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
940 PM CDT WED AUG 8 2007

KSC095-155-090330-
/O.CON.KICT.SV.W.0137.000000T0000Z-070809T0330Z/
RENO KS-KINGMAN KS-
940 PM CDT WED AUG 8 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
KINGMAN AND RENO COUNTIES UNTIL 1030 PM CDT...

AT 938 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO
QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF HAVEN
TO 7 MILES NORTH OF NASHVILLE...MOVING EAST AT 20 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR HAVEN BY 950 PM CDT.
  NEAR KINGMAN BY 955 PM CDT.

THE TOWNS OF YODER...MT VERNON AND CHENEY LAKE ARE ALSO IN THE PATH
OF THIS LINE OF SEVERE THUNDERSTORMS.

LAT...LON 3805 9847 3739 9844 3779 9770 3806 9771

$$
000 
WWUS53 KICT 090255
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
956 PM CDT WED AUG 8 2007

KSC095-155-090330-
/O.CON.KICT.SV.W.0137.000000T0000Z-070809T0330Z/
RENO KS-KINGMAN KS-
956 PM CDT WED AUG 8 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
KINGMAN AND RENO COUNTIES UNTIL 1030 PM CDT...

AT 949 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO
QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM HAVEN TO 8 MILES SOUTHEAST
OF CUNNINGHAM...MOVING EAST AT 20 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR KINGMAN BY 1010 PM CDT.

THE TOWNS OF YODER...MT VERNON AND CHENEY LAKE ARE ALSO IN THE PATH
OF THIS LINE OF SEVERE THUNDERSTORMS.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3805 9847 3739 9844 3779 9770 3806 9771

$$

CHANCE
000 
WWUS53 KICT 090330
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1031 PM CDT WED AUG 8 2007

KSC095-155-090341-
/O.EXP.KICT.SV.W.0137.000000T0000Z-070809T0330Z/
RENO KS-KINGMAN KS-
1031 PM CDT WED AUG 8 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KINGMAN AND RENO
COUNTIES HAS BEEN ALLOWED TO EXPIRE...

AT 1027 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3805 9847 3739 9844 3779 9770 3806 9771

$$

CHANCE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 7:37 PM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, Aug 8, 7:37 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
737 PM CDT WED AUG 8 2007

.UPDATE...

.AVIATION...

00Z TAF SET:
FORECAST FOCUS (MAJOR) IS ON SW-NE ORIENTED SFC TROF DRAPED FROM SW
KS...TO BETWEEN KGBD & KHUT...TO BETWEEN KSLN & KMHK. STRONG- SEVERE
TSRA DEVELOPED ALONG THIS BOUNDARY EARLY THIS EVENING FROM STAFFORD
COUNTY TO BETWEEN KHUT & LYONS...TO NEAR MCPHERSON. THESE TSRA ARE
LIKELY TO PRODUCE 60-KT GUSTS...1-INCH DIAMETER HAIL & VSBYS LOCALLY
REDUCED 2SM +TSRA TO IMMEDIATE VICINITY OF STRONGEST CELLS. HOWEVER
CEILINGS SHOULD REMAIN ABOVE 3,000 FEET. FOR NOW HAVE ASSIGNED VCTS
TO KHUT & KSLN AS CONVECTION ON-GOING BETWEEN THE 2 TERMINALS...WHICH
ARE BEING CLOSELY MONITORED

VFR CONDITIONS EXPECTED FOR REMAINING TERMINALS THROUGHOUT THE TAF
CYCLE.

&&

.PREV DISCUSSION... /ISSUED 250 PM CDT WED AUG 8 2007/

DISCUSSION...
THE MAIN FORECAST CONCERNS WILL DEAL WITH PERSISTENT HEAT AND
HIGH HUMIDITY FOLLOWED BY CONVECTION CHANCES FOR TONIGHT AND
THURSDAY.

TONIGHT
WE SHOULD SEE STORMS DEVELOP ONCE AGAIN ALONG THE BOUNDARY DRAPED
ACROSS CENTRAL KANSAS LATER THIS AFTERNOON AND EVENING...AS A SHORT
WAVE VIA WATER VAPOR SATELLITE IMAGERY/PROFILER NETWORK CONTINUES TO
MIGRATE SLOWLY NORTHEAST FROM THE TEXAS PANHANDLE. THE COMBINATION
OF HIGH INSTABILITY AND A BIT MORE SHEAR TODAY COMPARED YESTERDAY
SHOULD YIELD A FEW STRONG TO SEVERE STORMS...WITH LARGE HAIL AND
DAMAGING WINDS POSSIBLE. VERY HIGH ATMOSPHERIC MOISTURE REMAINS IN
PLACE ACROSS THE REGION WHICH WILL ENHANCE RAINFALL
EFFICIENCY...THUS LOCALLY HEAVY RAINFALL COULD BECOME A CONCERN. THE
LOW LEVEL JET WILL INCREASE AND VEER OUT OVERNIGHT LIKE IT HAS THE
LAST FEW NIGHTS WHICH SHOULD KEEP PRECIP ACTIVITY GOING...HOWEVER
THE KEY WILL BE WHERE THE LOW LEVEL FOCUS SIGNATURE SETS UP. LAST
NIGHT THE MAIN FOCUS WAS NORTHEAST OF THE AREA WHERE PERSISTENT
ACTIVITY RESULTED IN SOME FLOODING. MODELS SHOW A SOUTHWARD SHIFT OF
THIS FOCUS BUT UPPER LEVEL DYNAMICS MIGHT NOT BE AS FAVORABLE
COMPARED TO LAST NIGHT...SO WE WILL KEEP POPS IN THE 20-40 RANGE
FOR TONIGHT.

THU-SAT
THE LOW LEVEL BOUNDARY WILL SAG SLOWLY SOUTHWARD ACROSS KANSAS ON
THURSDAY WITH POSSIBLE CONVECTION DEVELOPING OVER SOUTHERN KANSAS
LATER IN THE DAY WITH-IN THE MOIST AXIS. THE DANGEROUS HEAT
INDICES LOOK TO BE FAVORED FOR AREAS MAINLY ALONG AND SOUTH OF THE
BOUNDARY...AND CENTRAL KANSAS COULD COME IN WITH LOWER HEAT
INDICES BUT WE WILL KEEP THE HEAT WARNING GOING. THE HEAT WILL
BEGIN TO BUILD AGAIN FOR FRIDAY INTO SATURDAY AND AN EXTENSION OF
THE HEAT WARNING SEEMS LIKELY.

EXTENDED: SUN-WED
UNFORTUNATELY THE HEAT SAGA LOOKS LIKE IT WILL CONTINUE THROUGH THIS
PERIOD...AS THE MEDIUM RANGE MODELS ARE SHOWING GOOD AGREEMENT WITH
UPPER RIDGE CENTER DOMINATING OVER THE CENTRAL PLAINS. ONLY CHANGE
WAS TO RAISE TEMPERATURES UP A BIT MORE...AS GROUND SOILS DRY OUT
AND ALLOW HOTTER TEMPERATURES TO OCCUR.

JAKUB

AVIATION...
FOR 18Z TAFS...MAIN AVIATION CONCERN WILL BE STORMS DEVELOPING ALONG
A WEAK SURFACE BOUNDARY OVER CENTRAL KS. CURRENT INDICATIONS ARE
THAT STORMS WILL DEVELOP LATE THIS AFTERNOON ALONG A LINE GENERALLY
FROM SLN TO HUT. ANY STORM WILL BE CAPABLE OF PRODUCING SEVERE
DOWNBURST WINDS AND LARGE HAIL. THESE STORMS ARE EXPECTED TO WEAKEN
THROUGH THE EVENING HOURS...BUT MAY PUSH SOUTH AND AFFECT THE ICT
AREA AFTER 10 PM. HOWEVER FOR NOW SLN AND HUT HAVE THE BEST SHOT AT
EXPERIENCING STORMS OVER THE NEXT SEVERAL HOURS.

LAWSON

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    77 100  76 100 /  30  20  20   0
HUTCHINSON      76 100  75 100 /  40  10  10   0
NEWTON          76  99  75 100 /  40  10  10   0
ELDORADO        77  99  76  99 /  30  20  10   0
WINFIELD-KWLD   77 101  76 100 /  20  20  20   0
RUSSELL         72  99  73 102 /  20  10  10   0
GREAT BEND      72  99  73 101 /  30  10  10   0
SALINA          76  99  75 102 /  40  10  10   0
MCPHERSON       76  99  75 100 /  40  10  10   0
COFFEYVILLE     76  99  75 100 /  20  20  20   0
CHANUTE         77  97  75  98 /  20  20  10   0
IOLA            77  97  75  98 /  20  20  10   0
PARSONS-KPPF    76  98  75  99 /  20  20  20   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR KSZ032-033-
047>053-067>072-082-083-091>096-098>100.

&&
Hazardous weather outlook, Aug 8, 3:57 PM CDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
357 PM CDT WED AUG 8 2007

KSZ032-033-047>053-067>072-082-083-091>096-098>100-092200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
357 PM CDT WED AUG 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THE HEAT AND HUMIDITY WILL CONTINUE TO PLAGUE THE AREA THROUGH THE
EARLY EVENING HOURS AND AGAIN ON THURSDAY AFTERNOON...PLEASE VIEW THE
LATEST EXCESSIVE HEAT WARNING FOR ADDITIONAL DETAILS.

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS CENTRAL KANSAS THIS
EVENING ALONG A FRONTAL BOUNDARY. A FEW OF THE STORMS MAY BECOME
SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE STORMS COULD SPREAD
SOUTHWARD INTO SOUTHERN KANSAS LATER ON TONIGHT...AS THE FRONTAL
BOUNDARY DRIFTS SOUTH. SOME OF THE STORMS COULD PRODUCE LOCALLY
HEAVY RAINFALL DUE TO A VERY MOISTURE RICH ATMOSPHERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MOISTURE IS EXPECTED TO POOL ALONG A STALLED OUT FRONTAL BOUNDARY
ON THURSDAY ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. THIS WILL
MAKE CONDITIONS VERY UNCOMFORTABLE AND PRODUCE HIGH HEAT INDICES
DURING THE AFTERNOON. SEE THE LATEST EXCESSIVE HEAT WARNING FOR
FURTHER DETAILS. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS
SOUTHERN KANSAS ON THURSDAY AFTERNOON. IF STORMS CAN DEVELOP...SOME
OF THE STRONGER STORMS COULD PRODUCE GUSTY WINDS UP TO 50 MPH AND
TORRENTIAL RAINFALL.

THE HEAT AND HUMIDITY WILL PERSIST ACROSS THE REGION DURING THE
NEXT SEVERAL DAYS...HEAT INDICES AROUND 105 DEGREES WILL BE
LIKELY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

COX/JAKUB

In the hours before

Local storm report, Aug 8, 8:57 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
857 PM CDT WED AUG 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     TSTM WND GST     5 SW HUTCHINSON         38.01N 97.98W
08/08/2007  E60 MPH          RENO               KS   TRAINED SPOTTER

&&

BRW
Local storm report, Aug 8, 9:01 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
901 PM CDT WED AUG 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND GST     HESSTON                 38.14N 97.43W
08/08/2007  E60 MPH          HARVEY             KS   LAW ENFORCEMENT

0900 PM     HAIL             2 W HESSTON             38.14N 97.46W
08/08/2007  E1.00 INCH       HARVEY             KS   LAW ENFORCEMENT

&&

BRW
Local storm report, Aug 8, 9:04 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
904 PM CDT WED AUG 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     FLOOD            5 E SYLVIA              37.97N 98.31W
08/08/2007                   RENO               KS   TRAINED SPOTTER

            OBSERVER REPORTED 1.50 INCHES OF RAIN IN THE PAST HOUR.

&&

BRW
Local storm report, Aug 8, 9:06 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
906 PM CDT WED AUG 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     FLOOD            5 SW HUTCHINSON         38.01N 97.98W
08/08/2007                   RENO               KS   TRAINED SPOTTER

            OBSERVER REPORTS 1.80 INCHES OF RAIN IN ONE HOUR.

&&

BRW
Local storm report, Aug 8, 9:14 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
914 PM CDT WED AUG 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     HAIL             N HESSTON               38.14N 97.44W
08/08/2007  M1.00 INCH       HARVEY             KS   TRAINED SPOTTER

&&

BRW
Local storm report, Aug 8, 9:18 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
918 PM CDT WED AUG 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     NEWTON                  38.04N 97.34W
08/08/2007  M60 MPH          HARVEY             KS   ASOS

&&

EPS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 7:18 PM CDTSevere Thunderstorm WarningICTReno, Rice57 min
Aug 8, 7:44 PM CDTSevere Thunderstorm WarningICTMcPherson40 min
Aug 8, 8:00 PM CDTSevere Thunderstorm WarningICTMarion19 min
Aug 8, 8:10 PM CDTSevere Thunderstorm WarningICTReno65 min
Aug 8, 8:43 PM CDTSevere Thunderstorm WarningICTHarvey62 min
Aug 8, 9:38 PM CDTSevere Thunderstorm WarningICTHarvey67 min
Aug 8, 10:05 PM CDTSevere Thunderstorm WarningICTSedgwick55 min
Aug 8, 10:20 PM CDTSevere Thunderstorm WarningICTButler, Marion40 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.